# SDR AALA20101026DCA01

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 28,203 hours, 11,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT MOUNTED LIGHTS FOR ROWS 12, 13, AND 14 INOPERATIVE.  REPLACED BATTERY PACK BETWEEN ROWS 12 AND 13.  OPS CHECKS NORMAL.
